# SDR AALA202505216040

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 39,273 hours, 7,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE SLIDE LT/EPSU(11WL)EXT L FAULT DISPLAYED DURING EMERGENCY POWER SUPPLY UNIT  SYSTEM TEST. MAINTENANCE FOUND A LOOSE CONNECTOR ON SLIDE 3L, SECURED CONNECTOR IAND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED PER AMM 25-62-47.
